# SDR HALA0600530

- Difficulty date: July 29, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 14,671 hours, 2,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT PACK BITE MAINTENANCE MESSAGE FOUND ON ECS/MSG PAGE DURING OVERNIGHT CHECK.  PERFORMED TROUBLESHOOTING PROCEDURES PER FIM 21-51-00/103 BITE TEST FAULTED ALTITUDE SWITCH.  PREVIOUS TEST FAULTED ALTITUDE SWITCH.  VERIFY TEST HAD NO FAULTS, TO GREEN LIGHT.  RESET HAD GO GREEN LIGHT PER FIM 21-51-00/101 FIGURE 103, OK FOR SERVICE. MESSAGE ERASED.
